# SDR DXTA200802975

- Difficulty date: March 31, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 7,810 hours, 4,795 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR COMING FROM PACS, UNABLE TO ISOLATE WHICH PACK.  SMELLS LIKE BURNING  OFF OF CHEMICALS.  REMOVED CABIN AND COCKPIT COALESCER SOCKS. INSTALLED NEW SOCKS. CLEANED AND REASSEMBLED CABIN AND COCKPIT COALESCERS. BOTH SYSTEMS OPS AND LEAK CHECK GOOD. WORK PERFORMED REF THE MM 21-51-00.
